Alert archive / Ohio / Frost Advisories in 2011
Frost Advisory 2, NWS Wilmington, OH
NWS Wilmington, OH issued this frost advisory at Oct 1, 2011, 3:28 PM EDT for 16 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana. It took effect at Oct 2, 2011, 12:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2011, 3:28 PM EDT (19:28 UTC)
- In effect from
- Oct 2, 2011, 12:00 AM EDT
- Expired
- Oct 2, 2011, 9:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Wilmington, OH
All 36 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Greene County, OH, Hamilton County, OH, Highland County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 57 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
667 WWUS71 KILN 011928 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 328 PM EDT SAT OCT 1 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ034-035-042-043-051- 060>062-070>072-077>081-020330- /O.NEW.KILN.FR.Y.0002.111002T0400Z-111002T1300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-MERCER-AUGLAIZE-DARKE- SHELBY-MIAMI-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...CELINA...WAPAKONETA...GREENVILLE... SIDNEY...PIQUA...EATON...DAYTON...XENIA...HAMILTON...LEBANON... WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION 328 PM EDT SAT OCT 1 2011 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY. * TEMPERATURES...RANGING FROM THE LOW TO MID 30S. * TIMING...AFTER MIDNIGHT TONIGHT UNTIL MID MORNING SUNDAY. * IMPACTS...DAMAGE TO UNPROTECTED VEGETATION MAY OCCUR WHERE FROST DEVELOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
3 follow-up statements
211 WWUS71 KILN 020210 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1010 PM EDT SAT OCT 1 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ034-035-042-043-051- 060>062-070>072-077>081-021015- /O.CON.KILN.FR.Y.0002.111002T0400Z-111002T1300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-MERCER-AUGLAIZE-DARKE- SHELBY-MIAMI-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...CELINA...WAPAKONETA...GREENVILLE... SIDNEY...PIQUA...EATON...DAYTON...XENIA...HAMILTON...LEBANON... WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION 1010 PM EDT SAT OCT 1 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY... * TEMPERATURES...RANGING FROM THE LOW TO MID 30S. * TIMING...AFTER MIDNIGHT TONIGHT UNTIL MID MORNING SUNDAY. * IMPACTS...DAMAGE TO UNPROTECTED VEGETATION MAY OCCUR WHERE FROST DEVELOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
695 WWUS71 KILN 020725 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 325 AM EDT SUN OCT 2 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ034-035-042-043-051- 060>062-070>072-077>081-021300- /O.CON.KILN.FR.Y.0002.000000T0000Z-111002T1300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-MERCER-AUGLAIZE-DARKE- SHELBY-MIAMI-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...CELINA...WAPAKONETA...GREENVILLE... SIDNEY...PIQUA...EATON...DAYTON...XENIA...HAMILTON...LEBANON... WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION 325 AM EDT SUN OCT 2 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...IN THE MID 30S. * TIMING...EARLY THIS MORNING. * IMPACTS...DAMAGE TO UNPROTECTED VEGETATION MAY OCCUR WHERE FROST DEVELOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HATZOS
820 WWUS71 KILN 021257 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 857 AM EDT SUN OCT 2 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ034-035-042-043-051- 060>062-070>072-077>081-021400- /O.EXP.KILN.FR.Y.0002.000000T0000Z-111002T1300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-MERCER-AUGLAIZE-DARKE- SHELBY-MIAMI-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...CELINA...WAPAKONETA...GREENVILLE... SIDNEY...PIQUA...EATON...DAYTON...XENIA...HAMILTON...LEBANON... WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION 857 AM EDT SUN OCT 2 2011 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... TEMPERATURES WILL RISE THROUGH THE 40S BY LATE MORNING...SO THE FROST ADVISORY WILL EXPIRE AS SCHEDULED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this frost advisory went out at Oct 1, 1:49 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Oct 1, 1:49 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 149 PM EDT SAT OCT 1 2011 .SYNOPSIS... DEEP LOW PRESSURE LOCATED OVER THE UPPER OHIO VALLEY WILL CONTINUE TO SPIN IN THE SAME GENERAL VICINITY THROUGH SUNDAY NIGHT. BY MONDAY...THE LOW WILL BEGIN TO NUDGE TOWARD THE EAST. THE LOW SHOULD BE FAR ENOUGH EAST BY TUESDAY TO ALLOW HIGH PRESSURE TO BUILD IN FROM THE WEST. MUCH BELOW NORMAL TEMPERATURES WILL GRADUALLY MODERATE TO NEAR NORMAL READINGS BY MID WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... COMPLEX WEATHER FORECAST TODAY IN TERMS OF CLOUDS...CHANCES OF PCPN AND HIGH TEMPERATURES. ADJUSTED TEMPERATURES DOWN AND POPS AND CLOUD COVER UP SLIGHTLY. CENTER OF DEEP UPR LVL LOW OVER THE UPR OHIO VALLEY WILL GRADUALLY MOVE SE TOWARD EASTERN VIRGINIA BY THIS EVENING. AS THE LOW SHIFTS SE...A TRAILING TROF AXIS IN THE LOW LEVELS WILL FOLLOW AS WELL FROM THE EASTERN GREAT LAKES TO THE UPR OHIO VALLEY. LOW LEVEL CONVERGENCE ASSOCIATED WITH THIS TROF...COMBINED WITH A MOIST...UNSTABLE FETCH OFF OF LAKES HURON AND ERIE...WILL BRING A PERIOD OF CATEGORICAL POPS/SHOWERS TO THE NE AND EASTERN SECTIONS OF THE FORECAST AREA THIS MORNING. ELSEWHERE...CHANCES OF PCPN WILL TAPER OFF QUICKLY AS ONE HEADS WEST AND SOUTHWEST TOWARD THE WESTERN CWFA BORDER. PCPN SHOULD DWINDLE DURING THE AFTERNOON WITH ONLY THE EASTERN SECTIONS HAVING A THREAT OF A PASSING SHOWER. WITH MOSTLY CLOUDY TO CLOUDY SKIES ALONG WITH COLD 850 MB TEMPERATURES...TEMPERATURES WILL STRUGGLE TO WARM TODAY. HAVE CONTINUED TO RANGE TEMPERATURES FROM THE UPPER 40S NE TO THE MID 50S FAR SOUTHWEST. THESE VALUES ARE SOME 20 DEGREES BELOW NORMAL FOR EARLY OCTOBER. IN FACT...SOME LOW MAXIMUM RECORDS MAY BE IN JEOPARDY TODAY. MORE INFORMATION CAN BE FOUND IN THE CLIMATE SECTION BELOW. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... MAJORITY OF MODELS ARE IN FAIRLY DECENT AGREEMENT THROUGH MONDAY. THEREAFTER...THE LATEST ECMWF CONTINUES TO DIFFER FROM THE OTHER MODELS IN TERMS OF HOW FAST UPR LVL CLOSED LOW WILL MOVE OFF THE NEW ENGLAND COAST. FOR TONIGHT...CENTER OF UPR LVL CLOSED LOW OVER EASTERN VIRGINIA WILL DUMBBELL NNW BACK TO TOWARD THE UPR OHIO VALLEY. IN THE MEANTIME...THERE SHOULD BE ENOUGH DRYING ACRS THE WESTERN CWFA TO ALLOW SKIES TO BECOME PARTLY CLOUDY OR MOSTLY CLEAR. THE FAR EASTERN AREAS MAY END UP STAYING MOSTLY CLOUDY FOR THE NIGHT. AS FOR PCPN...SOME LINGERING LIGHT SHOWERS MAY OCCUR IN THE EAST...THEN THEY SHOULD MOVE JUST FAR ENOUGH EAST/SE FOR THE ENTIRE REGION TO EXPERIENCE DRY CONDITIONS. GIVEN CHILLY HIGHS TODAY...OVERNIGHT LOWS WILL BE COLD AS WELL...ESPECIALLY WHERE SKIES CLEAR. DESPITE FORECAST LOWS IN THE MID AND UPPER 30S WEST...AM CONCERNED THAT THERE MAY BE TOO MUCH OF A SFC PRESSURE GRADIENT TO ALLOW FOR GOOD DECOUPLING AND SUBSEQUENT FROST FORMATION. HENCE...WILL CONTINUE WITH PATCHY FROST WORDING AND WILL MENTION IT IN THE HWO. LOCATIONS EAST SHOULD DROP TO AROUND 40 DEGREES. CLOUDS AND WIND WILL PREVENT FROST IN THESE AREAS. THE NAM-WRF AND THE GFS HAVE TRENDED TOWARD THE ECMWF FOR SUNDAY AND MONDAY WHICH IS TO ALLOW THE CENTER OF THE UPR LVL CLOSED LOW TO DUMBBELL/ROTATE TOWARD OUR ERN CWFA BY SUNDAY EVENING...THEN BACK TOWARD EASTERN VIRGINIA BY MONDAY MORNING. THIS SCENARIO WILL BRING A SHARP CONTRAST IN WEATHER CONDITIONS FROM EAST TO WEST AS CLOUDS AND SHOWERS WILL ENCROACH EASTERN AREAS DURING THE AFTN SUNDAY WHILE FAR WESTERN AREAS WILL REMAIN PARTLY CLOUDY. HIGHS ON SUNDAY WILL RANGE FROM THE LOWER 50S EAST TO THE UPPER 50S WEST. FOR SUNDAY NIGHT INTO MONDAY...DESPITE UPR LVL LOW CENTERS DEPARTURE TO THE SE...MODELS CONTINUE TO ADVERTISE A MID LVL FRONTOGENETIC ZONE DEVELOPING ALONG THE SAINT LAWRENCE RIVER VALLEY AND EXTENDING BACK INTO THE ERN PART OF OF OUR CWFA LATE SUNDAY NIGHT AND INTO THE FIRST PART OF MONDAY. AS A RESULT...WILL HANG ON TO A CHANCE OF SHOWERS ACRS THE EAST. LATER FORECASTS MAY HAVE TO TWEAK POPS UPWARD IF TRENDS INDICATE A FARTHER PROGRESSION TO THE WEST WITH THIS FRONTOGENETIC ZONE. THE LATEST ECMWF IS MUCH SLOWER TO PUSH PESKY UPR LVL LOW OFF THE EAST COAST MONDAY NIGHT INTO TUESDAY. IT HAS BEEN VERIFYING BETTER AS OF LATE...AND AM CONCERNED THAT CURRENT OPTIMISTIC FORECAST OF ALLOWING HIGH PRESSURE TO BUILD IN FOR MONDAY NIGHT INTO TUESDAY MAY HAVE TO BE DELAYED ONCE AGAIN. WILL WAIT FOR THE 12Z MODEL RUNS BEFORE MAKING AND MAJOR WHOLESALE CHANGES FOR MONDAY NIGHT AND TUESDAY. TEMPERATURES WILL CONTINUE TO MODERATE THROUGH THE END OF THE PERIOD. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... A GRADUAL WARMING TREND WITH DRY CONDITIONS WILL OCCUR THROUGH THE REMAINDER OF THE LONG TERM TIME FRAME AS A RIDGE BUILDS INTO THE AREA. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... MVFR CEILINGS PERSIST IN A NORTHERLY FLOW AROUND LOW PRESSURE TO THE EAST. THERE ARE SIGNS OF IMPROVEMENT ON SATELLITE AND MODELS...SO VFR CONDITIONS ARE POSSIBLE BY LATE EVENING. CU AND SC WILL LIKELY FORM AGAIN ON SUNDAY AS THE LOW RETROGRADES WEST. WINDS WILL STAY RATHER BRISK...WITH GUSTS TO 20 KNOTS EXCEPT TONIGHT WHEN SPEEDS WILL SUBSIDE BUT WILL REMAIN OVER 6 KNOTS WHICH WILL PREVENT FOG FORMATION. OUTLOOK...MVFR CEILINGS ARE POSSIBLE ON SUNDAY NIGHT. && .CLIMATE... RECORD LOW MAXIMUM TEMPERATURES ARE IN JEOPARDY TODAY GIVEN DEEP LOW PRESSURE...COLD TEMPERATURES ALOFT AND PERSISTENT CLOUD COVER. THE CURRENT RECORDS FOR SATURDAY ARE AS FOLLOWS... CVG - 53 IN 1920/1886 DAY - 52 IN 1920 CMH - 50 IN 1920/1886/1876 CMH HAS ALREADY REACHED 51 SO THE OLD RECORD WILL STAND THERE. IN ANY CASE THIS IS A VERY CHILLY WAY TO START THE MONTH OF OCTOBER. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN NEAR TERM...CONIGLIO/HICKMAN SHORT TERM...HICKMAN LONG TERM...NOVAK AVIATION...CONIGLIO CLIMATE...
Hazardous weather outlook, Oct 1, 4:46 AM EDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 446 AM EDT SAT OCT 1 2011 INZ050-058-059-066-073-074-OHZ034-035-042-060-070-020900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-MERCER- AUGLAIZE-DARKE-PREBLE-BUTLER- 446 AM EDT SAT OCT 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. TEMPERATURES TONIGHT HAVE THE POTENTIAL TO DROP INTO THE MID AND UPPER 30S AS SKIES CLEAR. HOWEVER...WITH WINDS REMAINING BETWEEN 5 TO 10 MPH...THE LIKELIHOOD OF SUBSTANTIAL FROST FORMATION WILL BE MITIGATED. THUS...ONLY LOW LYING AND SHELTERED AREAS MAY SEE SOME PATCHY FROST BY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ075-080-KYZ089>100-OHZ026-043>046-051>056-061>065-071>074-077>082- 088-020900- OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-SHELBY-LOGAN-UNION OH- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS- HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 446 AM EDT SAT OCT 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in Ohio, 2011Frost Advisories in Kentucky, 2011Frost Advisories in Indiana, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.